RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 291, Number 2, Pages 288–292 (Mi dan8370)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Existence and uniqueness of the $L_2$-solution of the Tricomi problem for a parabolic-hyperbolic equation

N. Yu. Kapustin

Lomonosov Moscow State University

Full text: PDF file (680 kB)

Bibliographic databases:
UDC: 517.956.6
Presented: А. Н. Тихонов
Received: 25.06.1985

Citation: N. Yu. Kapustin, “Existence and uniqueness of the $L_2$-solution of the Tricomi problem for a parabolic-hyperbolic equation”, Dokl. Akad. Nauk SSSR, 291:2 (1986), 288–292

Citation in format AMSBIB
\Bibitem{Kap86}
\by N.~Yu.~Kapustin
\paper Existence and uniqueness of the $L_2$-solution of the Tricomi
problem for a parabolic-hyperbolic equation
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 291
\issue 2
\pages 288--292
\mathnet{http://mi.mathnet.ru/dan8370}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=866379}
\zmath{https://zbmath.org/?q=an:0635.35070}


Linking options:
  • http://mi.mathnet.ru/eng/dan8370
  • http://mi.mathnet.ru/eng/dan/v291/i2/p288

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. Sh. Kal'menov, M. A. Sadybekov, “On a Frankl-type problem for a mixed parabolic-hyperbolic equation”, Siberian Math. J., 58:2 (2017), 227–231  mathnet  crossref  crossref  isi  elib  elib
  • Number of views:
    This page:6
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019